# SDR HNAA2022052500193

- Difficulty date: May 3, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E912960 - CO-PILOT BULKHEAD OTBD UPPER ATTACHMENT BRACKET IS GOUGED .... REMOVED AND INSTALLED NEW SERVICEABLE CO-PILOT BULKHEAD OTBD UPPER ATTACHMENT SHEET BRACKET IAW EMB145 SRM 51-40-02
